List of citations in Numdam for : The line bundles on the moduli of parabolic G-bundles over curves and their sections

Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 30 (1997) no. 4, p. 499-525

Beauville, Arnaud

Annales de l'Institut Fourier, Volume 56 (2006) no. 5, p. 1405-1418


Ben-Zvi, David; Frenkel, Edward

Publications Mathématiques de l'IHÉS, Volume 94  (2001), p. 87-159

Sorger, Christoph

Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 32 (1999) no. 1, p. 127-133

Laszlo, Yves

Annales de l'Institut Fourier, Volume 48 (1998) no. 2, p. 413-424

Laszlo, Yves

Bulletin de la Société Mathématique de France, Volume 125 (1997) no. 4, p. 529-545